# SDR USAA2011011990270

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,949 hours, 40,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65465792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - LOG 03C70053001-4 - LEVEL 2 EXFOLIATION CORROSION ON FLANGE CHORD (T-ANGLE) BETWEEN BS 1138 TO BS 1156, S18R.  REPAIRED FLANGE CHORD (T-ANGLE) BETWEEN BS 1138 TO BS 1156, S18R IAW EA 102550.
